MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 4593
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited high threshold.The lv lead was explanted.No additional adverse patient effects were reported.

Brand Name
ACUITY SPIRAL
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8858230
Report Number2124215-2019-15881
Device Sequence Number16773132
Product Code LWP
UDI-Device Identifier00802526423222
UDI-Public00802526423222
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S160
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/16/2013
Device Model Number4593
Device Catalogue Number4593
Device Lot Number108355
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date08/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age69 YR
Patient Weight84